Open Access
December 2011 Weyl-Parallel Forms, Conformal Products and Einstein-Weyl Manifolds
Florin Belgun, Andrei Moroianu
Asian J. Math. 15(4): 499-520 (December 2011).


Motivated by the study of Weyl structures on conformal manifolds admitting parallel weightless forms, we define the notion of conformal product of conformal structures and study its basic properties. We obtain a classification of Weyl manifolds carrying parallel forms, and we use it to investigate the holonomy of the adapted Weyl connection on conformal products. As an application we describe a new class of Einstein-Weyl manifolds of dimension 4.


Download Citation

Florin Belgun. Andrei Moroianu. "Weyl-Parallel Forms, Conformal Products and Einstein-Weyl Manifolds." Asian J. Math. 15 (4) 499 - 520, December 2011.


Published: December 2011
First available in Project Euclid: 12 March 2012

zbMATH: 1271.53038
MathSciNet: MR2853646

Primary: 53A30 , 53C05 , 53C29

Keywords: Conformal products , conformally parallel forms , reducible holonomy , Weyl structures

Rights: Copyright © 2011 International Press of Boston

Vol.15 • No. 4 • December 2011
Back to Top